Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lightheadedness/dizziness

Posted by Becky on August 14, 1999, at 2:43:19

In reply to Re: lightheadedness/dizziness, posted by Racer on August 12, 1999, at 19:42:51

>Hypotension is a drop of 20 points in the top number of your blood pressure or 10 points in the bottom number immediately after going from lying down to sitting up or about a 60 degree angle. It can cause fainting and the lightheaded dizzy feeling. I am on the valium/wellbutrin combo and both drugs list orthostatic (postural) hypotension as a side effect. I fainted at a mall Friday and received a concussion and Monday I passed out in my kitchen and went to the emergency room. I have an appointment w/ a neurologist on Wed. as I also have symptoms of MS. I also have reflex sympathetic dystrophy. This is a chronic pain disorder which affects the autonomic nervous system. I take up to 20mg of valium per day. I don't take it for anxiety, but for muscle spasms. Be careful and don't take the dizziness lightly. This is my 2nd concussion this summer. I'm taking a leave of absence from teaching until this gets resolved. Take care. Becky




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Becky thread:9678